The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (1363 KB) | Metadata | Table of Contents | ZAA summary
Volume 12, Issue 3, 1993, pp. 511–534
DOI: 10.4171/ZAA/550

Published online: 1993-09-30

The Sampling Theorem for Functions with Limited Multi-Band Spectrum I

L. Bezuglaya[1] and Victor Katsnelson[2]

(1) Kharkov State University, Ukraine
(2) Weizmann Institute of Science, Rehovot, Israel

In this paper functions $f$ belonging to $L^2(\mathbb R)$ are considered which spectrum is contained in a ’multi-band’ set $E$, i.e. in a subset of the real axis which is the union of finite many intervals. For such functions a generalization of the Whittaker-Kotelnikov-Shannon sampling formula is given. The considered problem is also related to Riesz bases of exponentials in $L^2(E)$. In the first part of this work we consider sets $E$ consisting of regularly positioned intervals of the same length.

Keywords: Multi-band spectrum, square-summable entire functions, interpolation of entire functions, the sampling formula, bases of exponentials in $L^2$, cardinal series

Bezuglaya L., Katsnelson Victor: The Sampling Theorem for Functions with Limited Multi-Band Spectrum I. Z. Anal. Anwend. 12 (1993), 511-534. doi: 10.4171/ZAA/550